Alert archive / Oregon / High Wind Watches in 2012

High Wind Watch 7, NWS Pendleton, OR

December 18, 2012Union County, Oregon

NWS Pendleton, OR issued this high wind watch at Dec 18, 2012, 3:23 AM PST for Union County, Oregon. It took effect at Dec 19, 2012, 7:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 18, 2012, 3:23 AM PST (11:23 UTC)
In effect from
Dec 19, 2012, 7:00 AM PST
Expired
Dec 18, 2012, 2:58 PM PST
In force
Issued by
NWS Pendleton, OR

County Union County, OR

The radar

The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 11:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 11.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2012-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2012-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2057 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

002 
WWUS76 KPDT 181123
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
323 AM PST TUE DEC 18 2012

...VERY WINDY IN THE SOUTHERN GRANDE RONDE VALLEY WEDNESDAY AND
THURSDAY... 

.SOUTHERLY WINDS WILL INCREASE ACROSS OREGON WEDNESDAY AS A STORM
SYSTEM MOVES INTO THE AREA. FUNNELING WILL CREATE VERY STRONG
WINDS IN THE GRANDE RONDE VALLEY, PARTICULARLY NEAR LADD AND PYLES
CANYONS. 

ORZ049-181930-
/O.NEW.KPDT.HW.A.0007.121219T1500Z-121220T2000Z/
GRANDE RONDE VALLEY-
323 AM PST TUE DEC 18 2012

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
THURSDAY MORNING FOR LADD AND PYLES CANYONS...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND
WATCH FOR LADD AND PYLES CANYONS...WHICH IS IN EFFECT FROM
WEDNESDAY MORNING THROUGH THURSDAY MORNING. 

* TIMING: WINDS WILL INCREASE WEDNESDAY MORNING. THE HIGHEST WINDS
  WILL BE EARLY THURSDAY MORNING. 

* WINDS: SOUTH WINDS 35 TO 45 MPH WITH GUSTS TO 65 MPH.

* IMPACTS: DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT AT
  TIMES ALONG I-84 BETWEEN LA GRANDE AND ONTARIO. WINDS MAY DOWN
  TREES AND POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH OR
GREATER AND OR GUSTS OF 58 MPH ARE POSSIBLE. PERSONS IN THE WATCH
AREA SHOULD KEEP ABREAST OF THE WEATHER SITUATION AND BE PREPARED
TO TAKE ACTION IF A WARNING IS ISSUED. FOR ADDITIONAL WEATHER
INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

&&

$$
2 follow-up statements
076 
WWUS76 KPDT 181904
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1104 AM PST TUE DEC 18 2012

...VERY WINDY IN THE SOUTHERN GRANDE RONDE VALLEY WEDNESDAY AND
THURSDAY...

.SOUTHERLY WINDS WILL INCREASE ACROSS OREGON WEDNESDAY AS A STORM
SYSTEM MOVES INTO THE AREA. FUNNELING WILL CREATE VERY STRONG
WINDS IN THE GRANDE RONDE VALLEY... PARTICULARLY NEAR LADD AND
PYLES CANYONS.

ORZ049-190315-
/O.CON.KPDT.HW.A.0007.121219T1500Z-121220T2000Z/
GRANDE RONDE VALLEY-
1104 AM PST TUE DEC 18 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH THURSDAY MORNING FOR LADD AND PYLES CANYONS...

A HIGH WIND WATCH FOR LADD AND PYLES CANYONS REMAINS IN EFFECT
FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING. 

* TIMING: WINDS WILL INCREASE WEDNESDAY MORNING. THE HIGHEST 
  WINDS WILL BE EARLY THURSDAY MORNING. 

* WINDS: SOUTH WINDS 35 TO 45 MPH WITH GUSTS TO 65 MPH.

* IMPACTS: DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT AT 
  TIMES ALONG I-84 BETWEEN LA GRANDE AND ONTARIO. WINDS MAY 
  DOWN TREES AND POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH OR
GREATER AND OR GUSTS OF 58 MPH ARE POSSIBLE. PERSONS IN THE WATCH
AREA SHOULD KEEP ABREAST OF THE WEATHER SITUATION AND BE PREPARED
TO TAKE ACTION IF A WARNING IS ISSUED. FOR ADDITIONAL WEATHER
INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

&&

$$
604 
WWUS76 KPDT 182258
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
258 PM PST TUE DEC 18 2012

...VERY WINDY CONDITIONS EXPECTED ACROSS PORTIONS OF NORTHEAST
OREGON WEDNESDAY THROUGH THURSDAY AFTERNOON...

.SOUTHERLY WINDS WILL INCREASE ACROSS OREGON WEDNESDAY AS A STORM
SYSTEM MOVES INTO THE AREA. WINDY CONDITIONS ARE EXPECTED IN THE
GRANDE RONDE VALLEY...WALLOWA COUNTY AND IN THE NORTHERN FOOTHILLS
OF THE BLUE MOUNTAINS THROUGH THURSDAY AFTERNOON. STRONG WINDS ARE
POSSIBLE ACROSS THE SOUTHERN FOOTHILLS OF THE BLUE MOUNTAINS AND
IN THE SOUTHERN BLUE MOUNTAINS.

ORZ049-190700-
/O.UPG.KPDT.HW.A.0007.121219T1500Z-121220T2000Z/
/O.NEW.KPDT.WI.Y.0044.121219T1500Z-121220T2000Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
258 PM PST TUE DEC 18 2012

...WIND ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO NOON PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO NOON PST
THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 


* TIMING: WINDS WILL INCREASE WEDNESDAY MORNING. THE HIGHEST 
  WINDS WILL BE EARLY THURSDAY MORNING. 

* WINDS: SOUTH WINDS 35 TO 39 MPH WITH GUSTS TO 55 MPH.

* IMPACTS: GUSTY WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES
  DIFFICULT AT TIMES ALONG I-84.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ050-190700-
/O.NEW.KPDT.WI.Y.0044.121220T0000Z-121221T0000Z/
WALLOWA COUNTY-
INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH...WALLOWA
258 PM PST TUE DEC 18 2012

...WIND ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM PST
THURSDAY. 

* TIMING: WINDS WILL INCREASE WEDNESDAY AFTERNOON. EXPECT THE
  HIGHEST WINDS TO OCCUR THURSDAY MORNING.

* WINDS: SOUTH WINDS 30 TO 39 MPH WITH GUSTS TO 55 MPH.

* IMPACTS: GUSTY WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES
  DIFFICULT AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ507-190700-
/O.NEW.KPDT.WI.Y.0044.121220T0000Z-121221T0000Z/
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK
258 PM PST TUE DEC 18 2012

...WIND ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM PST
THURSDAY. 

* TIMING: WINDS WILL INCREASE WEDNESDAY AFTERNOON. EXPECT THE
  HIGHEST WINDS TO OCCUR THURSDAY MORNING.

* WINDS: SOUTH WINDS 30 TO 39 MPH WITH GUSTS TO 55 MPH.

* IMPACTS: GUSTY WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES
  DIFFICULT AT TIMES ALONG I-84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ503-508-190700-
/O.NEW.KPDT.HW.A.0008.121220T0000Z-121221T0000Z/
SOUTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITIES OF...LONG CREEK...UKIAH...HEPPNER...CONDON...
FOSSIL
258 PM PST TUE DEC 18 2012

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY AFTERNOON. 

* TIMING: WINDS WILL INCREASE WEDNESDAY AFTERNOON. EXPECT THE
  STRONGEST WINDS TO OCCUR THURSDAY MORNING.

* WINDS: SOUTH WINDS 40 TO 50 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE.

* IMPACTS: STRONG WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS.
  WINDS MAY ALSO DOWN TREES AND POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH OR
GREATER AND OR GUSTS OF 58 MPH ARE POSSIBLE. PERSONS IN THE WATCH
AREA SHOULD KEEP ABREAST OF THE WEATHER SITUATION AND BE PREPARED
TO TAKE ACTION IF A WARNING IS ISSUED. FOR ADDITIONAL WEATHER
INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this high wind watch went out at Dec 18, 3:05 AM PST, 18 minutes earlier.

Area forecast discussion, Dec 18, 3:05 AM PST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
305 AM PST TUE DEC 18 2012

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...A BROAD TROUGH IS OVER
THE PACIFIC NORTHWEST THIS MORNING. THE INSTABILITY ASSOCIATED
WITH THIS TROUGH MAY TRIGGER A FEW SNOW SHOWERS THIS MORNING,
PARTICULARLY OVER THE MOUNTAINS. SHOWERS WILL INCREASE THIS
AFTERNOON AS A WEAK WAVE MOVES THROUGH THE AREA. THESE SHOWERS WILL
LINGER OVERNIGHT IN THE MOUNTAINS.

EARLY WEDNESDAY THE NEXT SYSTEM WILL MOVE INTO THE PACIFIC
NORTHWEST. WITH COLD AIR IN PLACE THE WARM FRONTAL PRECIPITATION
WILL BEGIN AS SNOW. IN THE YAKIMA AND KITTITAS VALLEYS UPSLOPE LOW
LEVEL WINDS WILL CREATE COLD AIR DAMMING AND INCREASE THE AMOUNT OF
SNOW. A WINTER STORM WATCH HAS BEEN ISSUED FOR THE EAST SLOPES OF
THE WASHINGTON CASCADES, SIMCOE HIGHLANDS, YAKIMA VALLEY, AND
KITTITAS VALLEY WHERE THE SNOW WILL BEGIN IN THE MORNING. THE
PRECIPITATION WILL SPREAD EAST WEDNESDAY AFTERNOON. IN THE LOWER
ELEVATIONS OF THE COLUMBIA BASIN THE PRECIPITATION WILL CHANGE TO A
RAIN SNOW MIX WEDNESDAY AFTERNOON. PRECIPITATION MAY CHANGE TO A
RAIN SNOW MIX IN THE LOWER YAKIMA VALLEY OVERNIGHT WEDNESDAY.

SOUTHERLY WINDS ALOFT WILL INCREASE WITH THIS SYSTEM WEDNESDAY. AS
THE PRESSURE GRADIENTS TIGHTEN THESE WINDS WILL FUNNEL THROUGH THE
GRAND RONDE VALLEY, PARTICULARLY NEAR LADD AND PYLES CANYONS. A HIGH
WIND WATCH WILL BE ISSUED FOR THIS AREA. THESE WINDS WILL MIX TO THE
SURFACE AND COMBINE WITH TIGHT SURFACE GRADIENTS TO INCREASE THE
WINDS IN OREGON WEDNESDAY NIGHT.  COONFIELD

.LONG TERM...THURSDAY THROUGH MONDAY...WINDS LOOK TO BE LOCALLY
STRONG THURSDAY MORNING AFTER THE PASSAGE OF A WARM FRONT. THE
STRONGEST WINDS WILL BE ACROSS THE SOUTH END OF THE GRANDE RONDE
VALLEY. THE BEST CHANCES OF PRECIP WILL BE OVER THE INTERIOR
MOUNTAINS AND ALONG THE CASCADE EAST SLOPES. THE OREGON CASCADE EAST
SLOPES MAY SEE ENOUGH PRECIP THAT THE POTENTIAL FOR SIGNIFICANT SNOW
EXISTS. AN UPPER TROUGH WILL LINGER OVER THE EASTERN PACIFIC
THURSDAY NIGHT THROUGH SATURDAY, THEN MOVE ONSHORE SATURDAY NIGHT.
THUS WILL CONTINUE TO SEE PERIODS OF SHOWERS AS DISTURBANCES KICK
OUT OF THE TROUGH (THURSDAY NIGHT THROUGH SATURDAY) AND AS THE
TROUGH MOVES ACROSS THE REGION (SATURDAY NIGHT AND SUNDAY). A
NORTHWEST FLOW ALOFT LOOKS TO DEVELOP SUNDAY NIGHT INTO MONDAY. THIS
WOULD KEEP SOME SHOWERS GOING OVER THE MOUNTAINS DURING THIS PERIOD,
BUT MANY LOWER ELEVATION AREAS MAY DRY OUT. TEMPS WILL BE GENERALLY
SEASONAL, WITHIN PLUS/MINUS A COUPLE OF DEGREES, DURING THIS PERIOD.
SNOW LEVELS WILL RUN NEAR 3000 FEET OR LESS. 90

&&

.AVIATION...PREVIOUS DISCUSSION...06Z TAFS...VFR CONDITIONS ARE
EXPECTED OVERNIGHT AT ALL TAF SITES WITH DECREASING WINDS.
CONDITIONS MAY BRIEFLY DROP TO MVFR AT TIMES TUESDAY IN THE
IMMEDIATE VICINITY OF SNOW SHOWERS...THOUGH IT WILL BE VFR MOST OF
THE TIME. WINDS LOOKS TO REMAIN LIGHT ON TUESDAY....GENERALLY FROM
10 TO 20 KTS...BUT LOCALLY TO 25 KTS AT KPDT...KALW AND KPSC.

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  36  26  39  32 /  20  20  50  30
ALW  38  29  40  35 /  40  20  50  40
PSC  40  27  39  35 /  20  10  60  50
YKM  34  23  32  26 /  20  10  80  80
HRI  39  26  38  33 /  20  10  50  30
ELN  34  20  33  27 /  20  10  90  90
RDM  31  19  42  29 /  20  20  30  50
LGD  33  20  32  31 /  50  30  50  40
GCD  28  19  35  27 /  50  30  50  40
DLS  38  28  37  32 /  20  10  70  80

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING
     FOR LADD AND PYLES CANYONS IN THE ORZ049.

WA...WINTER STORM WATCH FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON
     WAZ026-027-520-521.

&&

THREAT INDEX
TODAY : GREEN
WEDNESDAY : RED
THURSDAY : RED

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

76/90/90
Hazardous weather outlook, Dec 17, 6:10 PM PST, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
610 PM PST MON DEC 17 2012

UPDATED TODAY TO END SNOW HIGHLIGHTS

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
181415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
610 PM PST MON DEC 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TONIGHT

A PASSING WEATHER SYSTEM IS PRODUCING BREEZY TO WINDY CONDITIONS
THAT WILL GRADUALLY DECREASE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SNOW WEDNESDAY AND THURSDAY
     EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
     KITTITAS VALLEY, YAKIMA VALLEY

STRONG WIND WEDNESDAY AND THURSDAY
     FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE
     MOUNTAINS OF WASHINGTON, NORTH CENTRAL OREGON, EAST SLOPES OF
     THE OREGON CASCADES, GRANDE RONDE VALLEY, WALLOWA COUNTY,
     FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
     BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
     FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY
     BASIN, OCHOCO-JOHN DAY HIGHLANDS

A WEATHER SYSTEM WILL ARRIVE ON WEDNESDAY AND LINGER INTO THURSDAY.
THIS SYSTEM WILL BRING MORE SNOW TO THE EAST SLOPES OF THE
WASHINGTON CASCADES. IT WILL ALSO BRING VERY WINDY CONDITIONS BACK
TO PORTIONS OF OREGON AND SOUTHEAST WASHINGTON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 2:58 PM PSTHigh Wind WatchPDTGilliam, Grant, Morrow, Umatilla, Union, Wheeler5 hr
Dec 18, 2:58 PM PSTWind AdvisoryPDTGrant, Jefferson, Morrow, Umatilla, Union, Wallowa and 2 more55 hr
Dec 18, 3:48 PM PSTWinter Storm WatchPDTDeschutes, Jefferson, Wasco4 hr
Dec 18, 3:48 PM PSTWinter Weather AdvisoryPDTDeschutes, Gilliam, Jefferson, Sherman, Wasco47 hr

Nearby

High Wind Watches in Oregon, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.